Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking tab ambulax last 4 years but I have some generic problem in this way I take these medicine my hands is trembling when I take these tablet trembling stop now I take every 1 tab of ambulax now sir I want to leave this medicine what I do.

1 Doctor Answered
You need to meet with a counselor and work with that person along with medication. In counseling you will learn a lot of skills, techniques, and tools to deal with daily problems. You will also learn how to deal with yoru emotions and by cbt you can prompt the brain to produce the same chemicals supplied by the medicines. For the trembling you can report this to your doctor and s/he will give you an alternative medicine to stop the trembling.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.